Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Burning while urinating. Prescribed MEF-D, alfusin. Report shows enlarged prostrate gland. Correct medication?

sir, i am having burning urine problem and also problem of regular burning in penal gland . got medical examination:report was prosted gland enlarged, fatty liver-prosted gland has been weighing 33 gms (31 gms 2 months before), doctor says- prosted swelling-prescribed MEF-D, CIPROFLOXACIN ,ALFUSIN 10 IS IT THE RIGHT MEDICINE....
Asked On : Wed, 2 Jan 2013
Answers:  2 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
You are having enlargement of prostate along urinary tract infection. The treatment prescribed to you is correct.Ciprofloxacin is antibiotic for infection.
MEF D is antispasmodic and pain kiler and Alfusin is alfa adrenergic blocking drug for enlarged prostate.
Nothing has been prescribed for fatty live
Fatty liver is probably of mild degree and can be taken care by life style modification..
Hope this answers your question.
Answered: Wed, 2 Jan 2013
I find this answer helpful
General & Family Physician Dr. G Gayatridevi's  Response
Hi AMHI2641,
I have read your question,
Without physical examination and Medical reports , it would be difficult to answer your question , And more over you didnot mention your age, Age factor here plays an important role since enlarged prostate gland issues are often faced by the people generally above 50 years , and also to the people who consume alcohol regularly,

MEF-D is an antispasmodic drug , Ciprofloxacin is an antibiotic , and Alfusin is given for benign prostate enlargement hence all the drugs should work fine for you,

If symptoms are not reduced by taking these medicines consult an urologist nearby for further medication,

Wishing you a good health,
Dr.G.Gayatri Devi.
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor